# SDR AALA201811086009

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 70,370 hours, 8,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 9322
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN EMERGENCY LIGHT TEST, FOUND THE POWER SUPPLY AT THE R2 DOOR TO BE INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-06.
